# SDR P5CA9801496

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER FOUND CRACKED, MAIN DECK FUSELAGE BS 2178, STR 3R.  REPAIRED PER HAECO REPAIR SCHEME 53-61-33872 AND SRWS 914637.
